MAUDE Adverse Event Report: MAKO SURGICAL CORP. PATELLA RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PATELLA RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210195
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Gauged retractor found in cpd while processing trays.Case type: no associated procedure.Update: "the retractors get gauged after performing several mako cases due to the saw blade hitting them during cutting.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: the retractors get gauged after performing several mako cases due to the saw blade hitting them during cutting.Product evaluation and results: the reported device was confirmed to be a patella retractor, p/n: 210195, lot: 31929.The reported device was confirmed to have a gauged retractor.Product history review: review of the device history records indicate 99 devices were manufactured and inspected on 02-09-2017 with no reported discrepancies.Complaint history review: based on the device identification, the catsweb and trackwise complaint databases were reviewed from 2011 to present for similar reported events regarding the patella retractor.There have been one other events for the referenced lot number: pr #2080254.Conclusions: the product was inspected and confirmed to have a gauged patella retractor.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.

Brand Name
PATELLA RETRACTOR
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8736422
Report Number3005985723-2019-00460
Device Sequence Number11406185
Product Code OLO
UDI-Device Identifier00848486031947
UDI-Public00848486031947
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210195
Device Lot Number31929
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;